Birth Control (Contraception) discussions

In reply to Guest on 2012-12-03 - click to readI want add that I have oily skin now, and my face, feet and hand swell up majorly when I am hot (summer) and at random times too. I also sweat really easily.. I am truly just a mess lol I have thought these side effects were because I had a baby.. I always say thing like "ya I have been doing that ever since I was pregnant".. Now I am questioning is is because I have an IUD.. Also depression is another side effect but it could be because of all the other symptoms...

Reply

Loading...

I had Mirena inserted about eight months ago, because of really heavy periods, losing up to a litre of blood over a couple of days. It's worked brilliantly with stopping my periods, I haven't had any at all since it was inserted, and finally I'm no longer anaemic after about three years. My skin is much better too. However I was aware that I'd put on weight - had put it down to eating wrong stuff as I'm in a particularly stressful job at the moment. However I just weighed myself today as part of a new year - start eating sensibly and lose weight - plan. I'VE PUT ON 37 POUNDS!!! Can't believe it's all down to over-eating - must be partially down to Mirena as well. Exercise and sensible eating starts today - hopefully the weight will come off again.

Reply

Loading...

In reply to richelle27d on 2012-05-06 - click to readI agree..drs obviously are not always right. I have the Mirena IUD placed two years ago..I am having it removed next week..I was losing weight steadily and doing well..my hair was long and looking great..my self esteem was top notch..I however after having this evil thing implanted am not 30 pounds heavier then when I started even though I watch what I eat very closely..I also have lost hair..it isn't growing like it used to..my breasts hurt..my joints hurt..I have pain in my left side and no one explained to me that I would lose all interest in sex. I have like, no desire whatsoever and for two years have not had any time "alone" with my hubby for you know what..and before it was three times a week..this is the most horrible piece I have ever come across and then allowed inside me. I will write when it has been removed..I have found so many websites and blogs saying the same issues..I am depressed just looking at myself..I would rather have the heavy periods than be fat..

Reply

Loading...

Reply

Loading...

In reply to guest on 2013-01-01 - click to readi gained 20 lbs on this thing, i had it in for a year. i took it out due to the weight gain which the dr said shouldnt have been the cause, well a year later i went back to the dr after having it out and she weighed me in i was 15 lbs lighter, and i dont workout im not the healthiest eater. im now positive the mirena was the cause im back at my normal weight not all bloated and huge for no reason!! everyone keeps asking how i lost weight and that i look great now. never again will i get mirena!!

Reply

Loading...

Reply

Loading...

In reply to Jenny on 2008-09-17 - click to readI had Miren inserted Nov 2011 at age 37. I did not notice any real differences until 4 months later. It was great in the sense that I really did not have periods. However, I did notice my body change. I am a fairly athletic person and a healthy eater but for some reason I gained more weight than usual and had a difficult time losing it. At first I thought it was just an age thing and I was not being as active. Losing weight has never been an issue and when I started to train for a triathlon I could not seem to get the weight off. Three months after having the Miren inserted I gained 5 - 7 pounds and an extra 5 the following months. The weight gain is in the midsection. I have read other post where women describe the same sort of pudginess in the front midsection. I thought for sure my training and eating well would reduce the weight but I had such a hard time and continue to have a hard time. I never thought it was the IUD but after I completed the triathlon I really started to have a gut feeling it was the Mirena. The other thing I noticed which I never had a problem with is acne on my butt/hip area. I think the progesterone in Mirena has something to do with this. I have decided to have it removed next month.

Reply

Loading...

In reply to Guest on 2011-02-14 - click to readI got Mirena about 10 weeks after I gave birth. I was already overweight and I gained even more. I am working out 6 times a week and eating really healthy counting calories not to go over 1,500/day.

Reply

Loading...

In reply to wendy on 2013-02-06 - click to readI forgot to say that I am having a really hard time with my weight even if I am working out that often. I am stuck and I cannot lose the extra 20 some pounds I have! I know it is Mirena.

Reply

Loading...

In reply to lovingmenatural on 2010-06-16 - click to readi had the iud in me after i had my son i have 2 kids one was born 2010 hen the other one 2011 and i was 180 when they put the iud in me i work out alot i chase my kids around i also eat less and i still cant lose weight i went to doctors and i still weigh 180 i try fight with them say i want the iud out the wont let me cause it only 2 1/2 years but still i dont know why im not lose weight but my husband think my iud is just make me bloated and i feel like im pregnat the way i look so my husband said im tired of hear you say your fat your not i think you should get iud out so next wed im try to get my iud out im tired of feel bloated i keep you in tough

Reply

Loading...

In reply to jillygyrl88 on 2010-09-13 - click to readi have some what same problem but when they put iud in me i was 180 and i went doc im still 180 i cant lose weight and i look pregnant but all i am is bloated i took pregnacy test i was negative so im not pregnat but my husband think my iud is just keep me bloated and he said i should take it out do you agree with that i believe he right but i just want make sure

Reply

Loading...

In reply to Sofia on 2013-02-05 - click to readI had mirena inserted in Feb last year and I have to say that I was amazed with the results in terms of no more heavy bleeding and 6 months in no period at all. But like everyone else I slowly noticed I was gaining weight in areas I had not previously i.e. breasts, stomach, arms and have put on about 7 pounds. I also have constant breast soreness.I have previously never had major issues with my weight and exercise regularly and eat well. Until I read these posts I had started to think maybe it was turning 40, I am now 42 and this was all part of getting older............I am making an appointment to have mine removed tomorrow! Agree the weight gain and breast soreness is not worth the other benefits!

Reply

Loading...

In reply to Guest on 2009-03-23 - click to readHi I feel the same always feeling very hot headed happy one min depressed the next putting on the pounds headaches feeling sick gritting my teeth glad I've looked up now has I felt it was me going mad I feel better on this page it has made me want it out think I like my life without it julie

Birth Control (Contraception) discussions